# SDR AALA20040814

- Difficulty date: August 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ABOVE LEFT AND RIGHT AFT OVERWING EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ABOVE LEFT AND RIGHT AFT OVERWING EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
